MAUDE Adverse Event Report: PRODUCTOS MEDLINE, S.A. DE C.V; LHK, US, JERSEY SHORE MEDICAL

PRODUCTOS MEDLINE, S.A. DE C.V; LHK, US, JERSEY SHORE MEDICAL
Catalog Number VASC1453
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility the control syringe is coming off of the manifold.No additional information was provided by the facility after multiple attempts.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility the control syringe is coming off of the manifold.
 
Additional Manufacturer Narrative
Update to d3 and h6.After further investigation, it has been determined that the udi is (b)(4).The investigation involved testing of the actual/suspected device, trend analysis, and analysis of production records.A malfunction was observed without a conclusive finding, as follows: "both syringes were attached to the manifold; both syringes rolled right back off the manifold.The syringes/manifold were unable to stay connected." the cause remains unestablished.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
LHK, US, JERSEY SHORE MEDICAL
Manufacturer (Section D)
PRODUCTOS MEDLINE, S.A. DE C.V
blvd. world trade center no. 1
parque industrial oradel
nuevo laredo, tamaulipas 88285
MX  88285
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093-2753
MDR Report Key19081177
Report Number3004122598-2024-00031
Device Sequence Number20401208
Product Code OES
UDI-Device Identifier40195327486564
UDI-Public40195327486564
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVASC1453
Device Lot Number23JBM286
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown